# SDR NOCA03111

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T221246
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF L/E RIB CRACKED LES 662 AFT OF NR 9 SLAT.  REMOVED ANGLE DRILLED AND INSTALLED RIB ANGLE AS PER SRM 51-10-02.
